# SDR SWIA200718578

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 30,347 hours, 43,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER IS MISSING AT ROW 9, FLIGHT NR 5595.  REPLACED EMERGENCY EXIT SIGN COVER.
